Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Faithful representations of Leibniz algebras

Author: Donald W. Barnes
Journal: Proc. Amer. Math. Soc. 141 (2013), 2991-2995
MSC (2010): Primary 17A32
Published electronically: May 13, 2013
MathSciNet review: 3068951
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ L$ be a Leibniz algebra of dimension $ n$. We prove the existence of a faithful $ L$-module of dimension less than or equal to $ n+1$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 17A32

Retrieve articles in all journals with MSC (2010): 17A32

Additional Information

Donald W. Barnes
Affiliation: School of Mathematics and Statistics F07, University of Sydney, NSW 2006, Australia

PII: S 0002-9939(2013)11788-0
Keywords: Leibniz algebras, saturated formations
Received by editor(s): November 17, 2011
Published electronically: May 13, 2013
Additional Notes: This work was done while the author was an Honorary Associate of the School of Mathematics and Statistics, University of Sydney
Communicated by: Kailash C. Misra
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.